# SDR VTZA97321

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6202 - MHT-IAD - DURING CRUISE, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LAV SMOKE DETECTION WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AND WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LAV SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
